TITLE

Lq-PERTURBATIONS OF LEADING COEFFICIENTS OF ELLIPTIC OPERATORS: ASYMPTOTICS OF EIGENVALUES

AUTHOR(S)
Kozlov, Vladimir
PUB. DATE
January 2006
SOURCE
Abstract & Applied Analysis;2006, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We consider eigenvalues of elliptic boundary value problems, written in variational form, when the leading coefficients are perturbed by terms which are small in some integral sense. We obtain asymptotic formulae. The main specific of these formulae is that the leading term is different from that in the corresponding formulae when the perturbation is small in L∞-norm.
ACCESSION #
24049410

 

Related Articles

  • MULTIPLE PERIODIC SOLUTIONS FOR A CLASS OF SECOND-ORDER NONLINEAR NEUTRAL DELAY EQUATIONS. Xiao-Bao Shu; Yuan-Tong Xu // Abstract & Applied Analysis;2006, p1 

    By means of a variational structure and Z2-group index theory, we obtain multiple periodic solutions to a class of second-order nonlinear neutral delay equations of the form x″(t-τ) + λ(t)f(t,x(t),x(t-τ),x(t-2τ)) = x(t), λ(t) > 0, τ > 0.

  • A New Approach to Asymptotic Behavior for a Finite Element Approximation in Parabolic Variational Inequalities. Boulaaras, Salah; Haiour, Mohamed // ISRN Mathematical Analysis;2011, Special section p1 

    The paper deals with the theta time scheme combined with a finite element spatial approximation of parabolic variational inequalities. The parabolic variational inequalities are transformed into noncoercive elliptic variational inequalities. A simple result to time energy behavior is proved, and...

  • Finite Difference Method for Solving a System of Third-Order Boundary Value Problems. Noor, Muhammad Aslam; Al-Said, Eisa; Noor, Khalida Inayat // Journal of Applied Mathematics;2012, p1 

    We develop a new-two-stage finite difference method for computing approximate solutions of a system of third-order boundary value problems associated with odd-order obstacle problems. Such problems arise in physical oceanography(Dunbar)1993) and Noor(1994), draining and coating flow problems (E....

  • The maximum norm analysis of an overlapping Schwarz method for parabolic quasi-variational inequalities related to impulse control problem with the mixed boundary conditions. Boulaaras, Salah; Haiour, Mohamed // Applied Mathematics & Information Sciences;Jan2013, Vol. 7 Issue 1, p343 

    In this paper we provide a maximum norm analysis of an overlapping Schwarz method on non-matching grids for parabolic quasi-variational inequalities related to impulse control problem with the mixed boundary conditions. The parabolic quasi-variational inequalities are transformed into elliptic...

  • POSITIVE SOLUTIONS AND EIGENVALUES OF NONLOCAL BOUNDARY-VALUE PROBLEMS. Jifeng Chu; Zhongcheng Zhou // Electronic Journal of Differential Equations;2005, Vol. 2005, p1 

    We study the ordinary differential equation x" + λa(t)f(x) = 0 with the boundary conditions x(0) = 0 and x'(1) = ∫n¹x'(s)dg(s). We characterize values of λ for which boundary-value problem has a positive solution. Also we find appropriate intervals for λ so that there are two...

  • Necessary and Sufficient Condition for the Existence of Solutions to a Discrete Second-Order Boundary Value Problem. Chenghua Gao // Abstract & Applied Analysis;2012, p1 

    This paper is concerned with the existence of solutions for the discrete second-order boundary value problem Δ2u(t - 1) + λ 1u(t) + g(Δu(t)) = f(t), tε{1,2,...,T}, u(0) = u(T + 1) = 0, where T > 1 is an integer, f : {1,...,T} ➙ R, g : R ➙ R is bounded and continuous,...

  • Mathematical analysis of the American strangle. CEN Yuanjun; YI Fahuai // Journal of Huazhong Normal University;Dec2013, Vol. 52 Issue 6, p754 

    This paper introduces a mathematical model for a popular financial product called the American strangle. The pricing model of this option can be formulated as a one-dimensional parabolic variational inequality, or equivalently, a Tee boundary problem. To solve this problem, PDE arguments are...

  • On boundary value problems for elliptic operators in the case of domains on manifolds. Stepin, A.; Tsylin, I. // Doklady Mathematics;Jul2015, Vol. 92 Issue 1, p428 

    In the case of the Dirichlet boundary value problem for an elliptic operator on a manifold, the smoothness of solutions is considered and the perturbations of eigenvalues under the variation of the domain are estimated. A relationship between the smoothness of the right-hand side, the regularity...

  • Multiple eigenvalues of a one-dimensional quasilinear problem. Kostomarov, D. P.; Sheina, E. A. // Doklady Mathematics;Jun2011, Vol. 83 Issue 3, p324 

    The article presents the mathematical results obtained for quasilinear eigenvalue problem in the one-dimensional formulation. It provides the formulation of one-dimensional quasilinear eigenvalue problem in which a quadrature expression was derived for the inverses of the desired eigenfunctions...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics